# SDR FDEA202511112158

- Difficulty date: November 11, 2025
- Submitted: November 11, 2025
- Operation: Air carrier
- Aircraft: N115FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42713
- Aircraft time: 20,684 hours, 8,618 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Faulted
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AT APPROX 80 KTS ON TAKEOFF GOT EICAS FLAPS AND  CONIF.  REJECTED THE TAKEOFF RUNWAY 02R AT BKK AT  303 TOGW AND 31C TEMP. RAN CHECKLISTS, RETURNED TO  THE GATE LEAVING FLAPS AT 5. PERFORMED T/S AS PER FIM 31-51 FT 808, NO FAULT  FOUND. PERFORMED BITE PROCEDURE THE PROXIMITY  SWITCH ELECTRONIC UNIT (PSEU) PER FIM32-09-00/101,  FIG 103. THE SYSTEM IS OK.   RESEATED T/O  CONFIGURATION WARNING MODULE (M620) AS PER AMM  31-51-04-4, PERFORMED TAKEOFF CONFIGURATION WARNING  CARD MODULE TEST AS PER AMM SUBTASK  31-51-04-864-108. THE SYSTEM IS SATIS. PERFORMED  TRAILING FLAP OPERATINAL TEST PER AMM 27-51-00-2,  WORK NORMALY. A/C OK FOR SERVICE.
